# SDR 2008UALA03012

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 60,691 hours, 20,241 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER SIGNS - VERTICLE EXIT LIGHTS INOP DOOR 2L AND 2R, POSSIBLE BAD INVERTER.  CONNECTOR WAS LOOSE RESEATED CONNECTOR.  ALL LIGHTS OK.
